# SDR DL72W954426

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF LOWER RUDDER HAS A SMALL 1 INCH CREASE, APPROX 8 INCHES ABOVE PANEL 9901 MIDDLE OF RUDDER.  STOP DRILLED  DAMAGE AS PER B-727 SRM 55-40-2 FIG 1 AND B727 SRM 55-20-3 FIG 4.  FABRICATED REPAIR PART AS PER B727 SRM 55-40-2 FIG 1 AND B727 SRM 55-20-3 FIG 4.
